National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->详细浏览

期刊名称: Applications of Mathematics
Volume:44    Issue:6        Page:421-434
ISSN:0862-7940

Domain decomposition methods for solving the burgers equation期刊论文

作者: Cimrman Robert
DOI:10.1023/A:1022220820745

服务链接:
页码: 421-434
出版者: Kluwer Academic Publishers-Plenum Publishers,Springer,Springer Nature B.V
期刊名称: Applications of Mathematics
ISSN: 0862-7940
卷期: Volume:44    Issue:6
语言: English
摘要: This article presents some results of numerical tests of solving the two-dimensional non-linear unsteady viscous Burgers equation. We have compared the known convergence and parallel performance properties of the additive Schwarz domain decomposition method with or without a coarse grid for the model Poisson problem with those obtained by experiments for the Burgers problem.
相关主题: Fluids, domain decomposition, Mathematics, Applications of Mathematics, multilevel methods, fluid mechanics, Burgers equation, Fluid mechanics, Domain decomposition, Multilevel methods, Analysis, Methods, Decomposition (Mathematics), Studies, Linear equations,

相关文献推荐:

问图书管理员更多图书管理员

学科咨询馆员
学科馆员

电话:
邮件:
问图书馆员

图标说明

在线获取原文 原文传递 详细信息 图书在架状态 图书馆际互借 问图书馆员

常见问题

图书馆开放时间 图书馆位置 借阅要求 您在使用中发现的任何错误,都可以向我们 【报告错误】,非常感谢!

作者信息:×